# SDR I5PA2021081792201

- Difficulty date: August 17, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 100,729 hours, 26,541 cycles
- Engine: Pwa PW2040
- Engine time: 75,942 hours, 25,515 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Computer
- Part number: 5910525126
- Part serial: 1459A
- Condition: Faulted
- Location: Left Hcc
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE EGT RISING AFTER START AND IMPENDING OVERTEMP DURING TAKE OFF ROLL. HCC WAS REPLACED WITH NO FURTHER ISSUES.
